# SDR ASAA9780176

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Ws 138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE RIGHT WING TRAILING EDGE RIB AND SPOILER WEAR PADS WERE FOUND WORN BEYOND LIMITS.  REPAIRED RIB AND WEAR PADS IAW ASA EA 5720-01130.  (M)
